MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. PADLOCK CLIP PRO-SELECT

UNITED STATES ENDOSCOPY GROUP, INC. PADLOCK CLIP PRO-SELECT
Model Number C913131
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of the reported event was not returned to steris endoscopy for evaluation.Without the return of the device, the root cause could not be determined.The instructions for use includes the following statements, "check to ensure that the scope is inserted completely into the scope mounting feature of the delivery housing and that the housing isn't expanded.Too tight of a fit can expand the scope mounting feature making the pushing mechanism sluggish and allow the padlock clip to get hung up on deployment, especially in retroflexion.If any clip points extend beyond distal rim/edge, carefully replace safety cap, do not use this product, contact your local product specialist or customer service representative, and use a different device for procedure.Do not remove the handle stay until endoscope with loaded padlock clip defect closure system is in position over defect and ready for deployment.Avoid bending the linking cable too aggressively or using a grasping/clamping device on the linking cable as it can create a "kink" and/or disable device function.Deploy padlock clip by using a firm and rapid thrust of the thumb actuator while holding the control handle body.Once the handle stay is removed, keep hands and fingers clear from the delivery housing distal tip so that an accidental release of the padlock clip does not result in personal injury.Once the handle stay is removed, use caution in handling thumb actuator button to prevent inadvertent deployment of the clip.When using suction to pull target tissue into the cap, there is a risk of capturing tissue/organs outside of the lumen and adjacent to the target treatment area.Use of a grasping device is recommended to acquire the target tissue and minimize the risk of capturing tissue/ organs adjacent to the treatment area." the device history record was reviewed, and no abnormalities were noted.There have been no other complaints associated with this lot.Steris offered in-service training on the proper use and operation of the padlock clip pro-select; however, the user facility declined.No additional issues have been reported.
 
Event or Problem Description
The user facility reported via medwatch report (b)(4) that during a patient procedure while withdrawing their scope after padlock clip deployment, the cap detached.The cap was removed from the patient.No report of injury.

Brand Name
PADLOCK CLIP PRO-SELECT
Common Device Name
PADLOCK CLIP
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
MDR Report Key17138031
Report Number1528319-2023-00019
Device Sequence Number17116926
Product Code PKL
UDI-Device Identifier00724995184254
UDI-Public00724995184254
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberC913131
Device Catalogue NumberC913131
Device Lot Number4612352
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/15/2023
Supplement Report FDA Received Date04/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown